# SDR SWIA201232578

- Difficulty date: December 23, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 24,723 hours, 14,858 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDEWALL SEAT TRACK IS CORRODED AT FS 785 - FS 813.  (C-CHECK)  REPLACED TRACK IAW REO.
